Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1567–1584 (Mi zvmmf2481)  

This article is cited in 5 scientific papers (total in 5 papers)

The well-posedness of nonlinear operator equations

A. F. Izmailov

Moscow

Full text: PDF file (1565 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1349–1362

Bibliographic databases:
UDC: 517.988.8
MSC: 47J05
Received: 10.11.1993
Revised: 19.04.1994

Citation: A. F. Izmailov, “The well-posedness of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1567–1584; Comput. Math. Math. Phys., 34:11 (1994), 1349–1362

Citation in format AMSBIB
\Bibitem{Izm94}
\by A.~F.~Izmailov
\paper The well-posedness of nonlinear operator equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1567--1584
\mathnet{http://mi.mathnet.ru/zvmmf2481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307606}
\zmath{https://zbmath.org/?q=an:0842.47039}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1349--1362
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2481
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1567

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, “Stable methods for finding 2-regular solutions of nonlinear operator equations”, Comput. Math. Math. Phys., 36:9 (1996), 1183–1192  mathnet  mathscinet  zmath  isi
    2. A. F. Izmailov, A. A. Tret'yakov, “On a local regularization of some classes of nonlinear operator equations”, Comput. Math. Math. Phys., 36:7 (1996), 835–846  mathnet  mathscinet  zmath  isi
    3. A. F. Izmailov, A. A. Tret'yakov, “Application of nonsmooth optimization methods to solving nonlinear operator equations”, Comput. Math. Math. Phys., 38:9 (1998), 1391–1399  mathnet  mathscinet  zmath
    4. A. F. Izmailov, “On the convergence of descent methods”, Comput. Math. Math. Phys., 38:6 (1998), 866–874  mathnet  mathscinet  zmath
    5. A. F. Izmailov, “Singular solutions of parametric equations and the method of artificial parametrization”, Comput. Math. Math. Phys., 39:8 (1999), 1231–1237  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:64
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021